| Catalog Number |
01.26.2856MHC |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2023: lot 2243169: (b)(4) items manufactured and released on 03-jan-2023.Expiration date: 2027-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional device involved in the complaint: batch review performed on 21 december 2023: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 ø 28 size s -3.5 (k112115) lot 2211892: (b)(4) items manufactured and released on 10-aug-2022.Expiration date: 2027-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting and instability due to a leg length discrepancy and the cause is unknown.At about 4 months from primary the surgeon revised the head and liner and the surgery was completed successfully.